# SDR UHLA2011050900168

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 16,412 hours, 10,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL OUT OF PLACE ON L1 DOOR FROM GIRT BAR ENGAGED UPON OPENING.  REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-65-01, OPS CHECK GOOD.
